Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Diabetic, have sudden onset of weakness, throat dryness, dizziness, frequent urination, high blood sugar. How do I get back to normal?

I am having detected diabetis (Type 2) since 2006, suddenly three days back onwards, I got symptoms of getting weakness, dryness in throat, dizziness , frequent urination , cold and slight temperature (in the evening). As my regular doctor was not available in city, I consulted local Ayurvedic Doctor, who gave some tablets and advised to take the Electral power to bget out of fatigue . It started from the during seminar due to food infection (Salad and water + small rice and daal) during one of our office semilar 5 days back. I took the ramdon Sugar Test which was 434. Today I took the PP and fasting which resulted as 424 and 410. I am having Tablets as Aspisol 75 ( 1qty) and gluformin XL 1000 (half) before sleeping afte dinner and before dinner use to take glinate 160 (half) abd Zoryl 1 (as half). In Morning the before breakfast I use to take zoryl 1 as two qty glinate 160 as (1qty) and gluforrmin XL as (1 qty). One month back I use to have the BSL as 116 and 128. Request to advise for getting normal BSL.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Welcome to HCM

You are having Diabetes Type II which is uncontrolled and and weknesss is due to diarrhoea and this causing frequency of urination and dehydration and dryness in throat.

You should consult a Good Physician/Endocrinologist and take proper care of your diet and medications.

In such a high blood sugar level it is advisable to take insulin injectios before major meals and if is necessary to use long acting or basal insulin can be started.

About the drugs Metformin is good drug which can be taken even alog with Insulins.If you are over weight please try to reduce.

Too many tablets complicate the prescription and make it difficult to manage desired levels.

Continue to take Asprin and also check your HbA1c,Lipid profile and Renal functions to know the exact status and treatment may be planned accordingly.

Please do not ignore your health and take care.

Good Luck.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor